Connect with others who understand.

sign up log in
Resources
About myRAteam

Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Am Om Mabthera. I Seem To Be Losing Sense Of Taste And Smell. Anyone Can Help Please?

I Am Om Mabthera. I Seem To Be Losing Sense Of Taste And Smell. Anyone Can Help Please?

posted November 22
A myRAteam Member

Mabthera is also known as rituximab (brand name Rituxan). Report these side effects to your doc.

posted November 23
A myRAteam Member

Covid ? I hope not , that's two symptoms!

posted November 22

Related content

View all
Covid Lingering Effects
A myRAteam Member asked a question 💭
Rheumatoid Arthritis
A myRAteam Member asked a question 💭
Hi, I Have Fortnightly Amgevita Injections I Wondered If Anyone Else Has These And If You Have Any Symptoms.
A myRAteam Member asked a question 💭
Already a Member? Log in